MathSciNet Relay Station
MathSciNet bibliographic data
MR2504139 65N99
Zhang, Jiawei; Chen, Binghe An iterative method for solving the Falkner-Skan equation. Appl. Math. Comput. 210 (2009), no. 1, 215–222.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement